# SDR AALA202404041063

- Difficulty date: March 31, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 21,502 hours, 2,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BULK CARGO DOOR CUT-OUT FORWARD LOWER REINFORCEMENT METAL PLATE DISBONDED. REPLACED RE-ENFORCEMENT METAL PLATE EDGE PROTECTOR PER B787-9 AMM DMC-B787-A-53-08-04-01A-720A-A.
